Mistakenly given 15ml of tylenol instead of 5ml to my 2.5 yrs old daughter. Given 1 dose on 2:30AM and one more dose on 11 AM .. after that only i realised i made a big mistake. Called poison control and they said dont give any dose for 24 hrs. But still my daughter is having fever 102.3 ..What can i do now... I am really very scared and i know this is my fault... i dont know what to do now... pls help.
Does she simply have a cold or the flu? Put her in a lukewarm bath and slowly add cooler water. This should bring her fever down. If not or if she has more serious symptoms, call your health care practitioner.
At home amongst the redwoods with my husband and my son, born 7/5/11, and #2 due in October 2015 Instant CNM, just add !
There are 2 issues here.
One is the accident overdose of tylenol and the other is fever.
If you are not satisifed with the response from poison control, you could try getting a second opinion: Call them back or you could call telehealth.
That degree of fever alone does not scare me in a 2.5 year old. Is she lethargic? Glassy eyes? Unable to drink and keep it down? If you answered yes to any of these, I would bring her in. If you sense something is off, bring her in.
I do think sponging her down, even just her face and arms, with cool water can help to gently lower her fever.
Keep us updated. Healthy vibes
There is a battle of two wolves inside us. One is good and the other is evil. The wolf that wins is the one you feed.
Book and herb loving mama to 1 preteen and 2 teens (when did that happen?). We travel, go to school, homeschool, live rurally, eat our veggies, spend too much time...